# SDR AALA201902139005

- Difficulty date: February 12, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 71,180 hours, 9,329 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: HEA5281
- Condition: Odor
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REST, SMOKE MAIN LIGHT ILLUMINATED FOR APPROXIMATELY 20 SECONDS WHEN FIRST LEVEL OFF DURING CRUISE.   FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR WHICH QUICKLY DISSIPATED.  AIRCRAFT WAS IN NORMAL CONFIGURATION.   THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED MCM 05-96-70, VERIFIED THE SMOKE ODOR AND REPLACED MDCR HEATER ASSEMBLY IAW AMM 21-41-30 AND PERFORMED SATISFACTORY OPERATIONAL CHECK, NO ODOR NOTED.
